Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the zeros of Dirichlet $ L$-functions. III


Author: Akio Fujii
Journal: Trans. Amer. Math. Soc. 219 (1976), 347-349
MSC: Primary 10H08; Secondary 10K05
DOI: https://doi.org/10.1090/S0002-9947-1976-0418410-6
MathSciNet review: 418410
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the ordinates of the zeros of the Riemann zeta function are uniformly distributed. Similar results pertain to zeros of L-functions.


References [Enhancements On Off] (What's this?)

  • [1] P. D. T. A. Elliott, The Riemann zeta function and coin tossing, J. Reine Angew. Math. 254 (1972), 100-109. MR 47 #1761. MR 0313206 (47:1761)
  • [2] A. Fujii, On the zeros of Dirichlet L-functions. I, Trans. Amer. Math. Soc. 196 (1974), 225-235. MR 50 #2096. MR 0349603 (50:2096)
  • [3] E. C. Titchmarsh, The theory of the Riemann zeta function, 2nd ed., Clarendon Press, Oxford, 1951. MR 13, 741. MR 0046485 (13:741c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10H08, 10K05

Retrieve articles in all journals with MSC: 10H08, 10K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0418410-6
Keywords: Riemann zeta function, Dirichlet L-functions, distribtuion of zeros
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society